American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jürgen Richter-Gebert and Günter M. Ziegler. Realization spaces of 4-polytopes are universal . Bull. Amer. Math. Soc. 32 (1995) 403-412. MR 1316500.
Abstract, references, and article information   
View Article: PDF

[2] Gil Kalai and Daniel J. Kleitman. A quasi-polynomial bound for the diameter of graphs of polyhedra . Bull. Amer. Math. Soc. 26 (1992) 315-316. MR 1130448.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1